# SDR HEEA080670

- Difficulty date: July 30, 2002
- Submitted: August 19, 2002
- Operation: Air carrier
- Aircraft: N27766
- Make and model: Bell 206L-1
- Aircraft serial: 45312
- Aircraft time: 13,236 hours
- System (JASC): 7920 · Engine Oil Distribution (Airframe Furnished)
- Part: Fitting
- Part number: AN8334J
- Condition: Cracked
- Location: Engine Oil
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

OIL LEAKING FROM ELBOW JAMB NUT.  FOUND FITTING CRACKED AT JAMB NUT FLANGE.  CRACK RUNS AROUND RADIUS AND MEASURES APPROXIMATELY 1/4 IN LENGTH. REPLACED FITTING.
